Rash is found among people who take Synthroid, especially for people who are female, 60+ old , have been taking the drug for 1 - 6 months, also take medication Aspirin, and have Hypothyroidism . We study 102,844 people who have side effects while taking Synthroid from FDA and social media. Among them, 4,104 have Rash. Find out below who they are, when they have Rash and more.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Synthroid has active ingredients of levothyroxine sodium. It is often used in hypothyroidism. (latest outcomes from Synthroid 104,321 users)
Rash has been reported by people with breathing difficulty, fever, pain, drug ineffective, itching (latest reports from 186,667 Rash patients).
On Aug, 24, 2016
102,844 people reported to have side effects when taking Synthroid.
Among them, 4,104 people (3.99%) have Rash
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
A rash suddenly started to appear on my face (mostly forehead) around 6 months ago. It's red with tiny bumps in various spots, and some larger pimple-like bumps have recently started to appear. It was diagnosed as seborrheic dermatitis. It's not classic seborrheic dermatitis in that it doesn't itch and isn't flaking at all. I've been experimenting, and am hoping someone here has some experience that will be helpful to me. I have oily skin that I wash twice daily, once with a salicylic acid scrub, and once with Cetaphil lotion. I was prescribed (generic) Lotrisone and Ketoconazole by a dermatologist. He strongly favored Ketoconazole, but it doesn't help and actually seems to cause pimples and to make it spread. Lotrisone keeps it under control, but the rash returns as soon as I stop using it. I discovered recently that sun exposure can clear it up completely without medication. Does this sound familiar to anyone? Am I stuck with this (and using a steroid cream) for the rest of my life, or is there something like a "cure" or effective over-the-counter treatment that doesn't involve steroids? I'll try to upload a photo of what it looked like before I started to treat it (after a period of experimenting with Ketoconazole-only for 2 weeks, it's currently much worse). I'm a 63-year-old male in good health with Mediterranean ancestry. Thanks ahead of time.
I've had 3 ablasions in 6 years and i can't take a chance of this garcinia if it will react with tikosyn. My blood pressure goes to 200/110 i need to lose weight. Hoping that this garcinia will help. I'm 40 pounds over weight. Thanks
WHAT ARE THE DRUG INTERACTIONS OF TAKING GARCINIA CAMBOGIA WITH SYNTHROID .2. I AM ON A VERY HIGH DOSE OF SNYTHROID DUE TO THYROIDECTOMY FROM STAGE II THYROID CANCER. I HAVE BEEN BEEN TAKING SYNTHROID .2 FOR 15 YEARS, WITHOUT SIDE EFFECTS. ALTHOUGH I AM SLIM, I AM NOTICING AS I GET OLDER, MY ...
Several years ago in 2013 I was"diagnosed" with RA. I went through every medication including, humira, embral, to now IV fusions of remicade which has been almost a year. I am not feeling any better and body aches and joint pains getting worse. I started researching my symptoms and lyme kept ...
I have been suggested Doxycline for 5 days (2 per day) before my frozen embryo transfer. I have Hashimoto's thyroiditis - hypothyroidism and I take 125 mg of synthroid per day. Currently my TSH is 0.41. Would taking the above dosage of Doxycycline increase my TSH level?
How do I get rid of the huge rash on my legs which I think is from Metformin? The rash on my arms which covered an area about 3" x 8" went away with steroid cream from the dermatologist. Nothing helps the rash on my legs which is round or oval-shaped red ar, rough areas. Very red, dry and ...
I developed a rash on my right leg then another on my left arm then my right arm. I called my doctors office. They said it was not from the pradaxa. I had been on pradaxa for 6 weeks. Nothing else has changed in meds or any thing else I had been using. I have had this rash close to six weeks now ...
I am experiencing a rash on my chest, back and stomach that is raised and red. I have switched my thyroid meds to a combo of levo and naturethroid. About two weeks after taking this combination I developed this rash. Is the medication the cause?
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.